# SDR CALA2025112711502

- Difficulty date: November 23, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 80,476 hours, 29,957 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61121
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH FWD CARGO DOOR SKIN REPLACEMENT.  REMOVED AND REPLACED FWD CARGO DOOR EXTERNAL SKIN IAW SRM 51-40-02-0G-0, AND DWG 143A6110, SHEET 18.
